SVRA

12:2

Portland SpeedTour Portland International Raceway, Portland, OR July 22 - 25, 2021

Provisional Race Schedule

Track Length – 1.967 miles

Wednesday, July 21

11am - 3pm,		– Load in
-		
<u>Thursday, Ju</u>		
	pm Registration (Track Acc	
8:00am	Test Day Drivers Meeting	
	ext to Rose Cup Room – for t	hose who did not
complete virt		
8:30am	TOP/DOP Mtg grandstands	
	Opm Technical Inspection	
9:00am-11:00		
9:00am—1:00		Y
9:00am	Group A (SVRA 1, 2, 3, 4)	
9:20am	Group B (SVRA 6, 8, 10, 12)
9:40am	Group C (SVRA 5, 7, 9, 11)	
10:00am	Group A (SVRA 1, 2, 3, 4)	
10:20am	Group B (SVRA 6, 8, 10, 12	.)
10:40am	Group C (SVRA 5, 7, 9, 11)	
11:00am	Group A (SVRA 1, 2, 3, 4)	
11:20am	Group B (SVRA 6, 8, 10, 12	.)
11:40am	Group C (SVRA 5, 7, 9, 11)	
12:00pm	Group A (SVRA 1, 2, 3, 4)	
12:20pm	Group B (SVRA 6, 8, 10, 12	
12:40pm	Group C (SVRA 5, 7, 9, 11)	
1:00pm	End of on-track activities	
Friday, July	23	
)pm Registration	
7:30am—5:00		
7:30am MA	NDATORY DRIVERS' MH	EETING
(for those w	ho did not complete virtual m	tg)
8:45am	Groups 1, 3, 4, 5b	Practice
9:10am	Groups 6, 10, 12a	Practice
9:35am	Miata Heritage Cup	Practice
10:00am	Groups 8, 12b	Practice
10:25am	Kastner Cup	Practice
10:50am	Groups 5a, 7, 9, 11	Practice
11:15am	Group 2	Practice
11:40am	TA	Testing 1 40min
20pm-1:20pm	LUNCH BREAK	
1.20mm	Groups 1 3 1 5h	Qualifying 1

1:20pm	Groups 1, 3, 4, 5b	Qualifying 1
1:45pm	Groups 6, 10, 12a	Qualifying 1
2:10pm	Miata Heritage Cup	Qualifying 1
2:35pm	Groups 8, 12b	Qualifying 1
3:00pm	Kastner Cup	Qualifying 1
3:25pm	Groups 5a, 7, 9, 11	Qualifying 1
3:50pm	Group 2	Qualifying 1
4:15pm	ТА	Testing 2 40min
4:55pm	End of on-track activities	-

Saturday, July 24

7:30am-3:00	pm Registration	
8:00am—11:3	0am Technical Inspec	tion
10:00am	Hagerty Cars & Caffeine C	Car Show
8:45am	Group 2	Qualifying 2
9:10am	Groups 8, 12b	Qualifying 2
9:35am	Groups 5a, 7, 9, 11	Qualifying 2
10:00am	Kastner Cup	Qualifying 2
10:25am	Groups 6, 10, 12a	Qualifying 2
10:50am	Miata Heritage Cup	Qualifying 2
11:15am	Groups 1, 3, 4, 5b	Qualifying 2
11:40am	TA	Practice 40 min

12:20pm-1:20pm LUNCH BREAK - CAR SHOW LAPS

1:20pm	Group 2
1:45pm	Groups 8, 12b
2:10pm	Groups 5a, 7, 9, 11
2:35pm	Kastner Cup
3:00pm	Groups 6, 10, 12a
3:25pm	Miata Heritage Cup
3:50pm	Groups 1, 3, 4, 5b
4:15pm	ТА
5:15pm	End of on-track activities

Feature Race 1 Qualifying 60min

Sunday, July 25

8:00am-12noon 8:30am - 11:00am Registration **Technical Inspection**

9:00am ALL ENDURO CARS ON GRID 9:10am - 10:20am All Car Enduro 70 mins 1 pit stop

10:30am Group 2 Miata Heritage Cup 11:00am 11:30am TA

Feature Race 2 Feature Race 2 Feature Race 100miles or 75min

12:45pm-1:45pm LUNCH BREAK - TRACK TOURING

SVRA RACE RUN GROUPS

SVRA Groups	1, 3, 4, 5b	SVRA Grou
SVRA Group	2	SVRA Grou
SVRA Groups	5a, 7, 9, 11	Miata Herit
Professional Trans Am		Kastner Cu

6, 10, 12a ups 8,12b ups itage Cup up

*THERE WILL BE SEPARATE PODIUMS FOR RACES THAT HAVE COMBINED GROUPS

Run Groups are Subject to Change based on entries.

SVRA

1/6/21